# SDR UALA2010100503692

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 58,871 hours, 20,866 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 6 SPOILER HAS RUNNING HYD LEAK WITH PRESSURE ON AND SPOILERS STOWED.  LEAK IS RUNNING FROM CAP 550 AND O-RING 555. REPLACED NR 6 SPOILER PCA IAW MM.
